# SDR CA121017004

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7800 · Engine Exhaust System
- Part: Tape
- Part number: 363200WIDE
- Condition: Departed
- Location: Exhaust
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO MFG:  DURING A FLIGHT THE 3M TAPE DEPARTED FROM THE RT EXHAUST EJECTOR AND WRAPPED ITSELF AROUND THE RT HORIZONTAL STABILIZER IN FLIGHT.  THE CUSTOMER APPLIED SEVERAL TIME THIS TAPE IAW ASB 429-11-04 AND IT CONTINUES TO COME LOOSE.
